# SDR SWAA2022041181587

- Difficulty date: March 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT FROM STA 727B+10 TO STA 767; WL 156; RBL 22 / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE BS 727E+10 RBL 22 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION #1;[03] LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT BS727 TO BS767; RBL 22; WL 156. PER DWG 146A7500 AND SRM 51-40-05-0G-0;[04] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 3.;[05] ADDED ASSIGNED PART REQUIREMENT.;[06] VERIFIED FAULT TTG8Q00B7JX3 IS COMPLETE. ACB FLOOR TO SIDEWASLL SUPPORT WILL BE INSTALLED ON TTG8Q004FHTH.
